Doctor insights on:
Do Steroids Cause Sweating
Immunosuppressive: Thrush occurs when a fungus called candida overgrows in your mouth. A small amount of this fungus lives in your mouth most of the time. It is usually kept in check by your immune system and other germs that also normally live in your mouth. However, when your immune system is weak or when the other normal bacteria die, the fungus can overgrow. Steroids can compromise your immune system function. ...Read more
It would be unusual.: It would be unusual for topical corticosteroids to cause weight fluctuations. Although there are many strengths of topical steroids, unless you were to use an unusual amount these steroids it would be unlikely to cause any weight changes. Oral corticosteroids can cause weight gain if taken for a significant period of time. With short term steroid use, there are usually minimal side effects. ...Read moreSee 2 more doctor answers
Sweaty disease: You have what is called hyperhydrosis.There are various options to treat this condotion 1.You can try prescription antipersprent like drysol 2 Botox injections in axilla can be effective but need to be repeated 4-6 months 3 anticholinergic drugs like glycopyrolate may be tried 4 iantophoresis may be helpful done by dermatologist 5last resort is surgery.Thoracic sympathectomy you should consult md. ...Read more
Typically no: Antihistamines are generally not considered a group of medications that directly cause gout. However, antihistamines can cause dryness, and if that progresses to dehydration, then gout attacks can occur with a higher frequency. This would be an indirect cause. Antihistamines generally don't cause significant dehydration. Aspirin can make gout worse, as can other salicylate-containing meds. ...Read moreSee 1 more doctor answer
Antibiotics & Eczema: "antibiotics linked to eczema risk in children, " the daily telegraph reports, saying that giving babies the drugs increases their chance of developing the condition by 40%. However, concerned parents should not be put off allowing their children antibiotics on the strength of this news. The research it is based on cannot prove that antibiotics directly cause eczema. ...Read more
Yes: depends on how much you use and absorb ...Read more
Yes: Steroid medications can frequently cause such symptoms. Your physician will be able to determine this. ...Read more
My 3 year old had a food allergy for the first time. The doctor gave him a steroid medicine and benadryal now he is sweating no fever is this normal?
Red inflammed rash under breast from improper bra,sweating from it-not always itchy,sometimes itchy.have it for 4 days now.what to put on it,steroids?
My body temp was 101.5 and i had sweating and heart palpitations 1.5 months after epidural steroid injection with 8 year history of Zoloft (sertraline) use. Is this serotonin syndrome?
No.: We doctors have a saying: "when you hear hoofbeats, don't think of zebras." in other words, common things occur much more commonly than rare things. Serotonin syndrome is rare, and typically occurs immediately after taking a drug, not 1.5 months later. The most likely cause of a fever and palpitations is a viral illness. Let your doctor examine you, to put your mind at ease. ...Read moreSee 2 more doctor answers
Had an esi lumbar steroid injection...Over a week later and still getting severe nights sweats...Is this common, how long will it last?
Yes: Unfortunately this is a known side effect. Hopefully it will pass in a few weeks at the most. Once the steroid is out of your body it will be gone. If you need a repeat injection ask your doctor to switch the steroid, sometimes this helps or consider non-steroidal injections, although this may give you less relief and will need repeat injections. ...Read moreSee 2 more doctor answers
45 male with tenderness in both arm pits/groin for approx 1 month. Rash x 2 months being tx with steroid cream. No fever or night sweats. Thoughts?
Hyperhidrosis: When excessive sweating affects the hands, feet, and armpits, it's called primary or focal hyperhidrosis. Primary hyperhidrosis affects 2 - 3% of the population, yet less than 40% of patients with this condition seek medical advice. In the majority of primary hyperhidrosis cases, no cause can be found. It seems to run in families. It can also occur from medical condition. See your doctor for a dx. ...Read moreSee 1 more doctor answer
Thyroid,,others: Primary focal hyperhydrosis, can start in childhood and continue to adulthood effects 1to3%of population.It is probebely caused by malfunction of the nervous system and may run in families genaralised hyperhydrosis, causes sweating all over the body.Has many causes like overactive thyroid, pregnancy, menopause, diabetese, alcoholism, heart failure, cancers like lymphoma and leukemia, some meds, infections. ...Read more
Specifics: Untreated viral illness is a common possible cause of fevers or chills or night sweats. Complera (emtricitabine and rilpivirine and tenofovir) is not commonly known as a cause of severe sweating. On your medication list, Effexor is much more likely to have this as a possible side effect. ...Read more
Many reasons: There are many causes fora childs sweating from overdressing, to a warm room, to the food your child is eating.An illness can cause sweating as well as cardiac problemstake an inventory and see if you can come up with an answer. Otherwise consult your physician. ...Read more
Go to hospital now: Your symptoms are way too non-specific for us to give you any help aside from telling you to have someone drive you to an emergency room right now. And chew up and swallow an Aspirin before you go as you might be having a heart attack (yes, i know, even w/o chest pain). Or this might be an infection that's spread into your blood. Bottom line, get evaluated now. Not tomorrow. ...Read more
Sweating & Stress: Best way is to work on your stress. What are you sensitive to? What seems to trigger it? How do you respond? Psychotherapy can help you explore these areas and learn to deal with them so that your body won't have to go into sympathetic overdrive (with sweating). See your family doctor to look @ overall health. If needed, certain medications can help also. Relaxation exercises on your own. ...Read more
- Talk to a doctor live online for free
- Steroid injection cause sweating
- Do steroids cause vaginal infections?
- Sweating after steroid injection
- Ask a doctor a question free online
- Do nasal steroids cause frequent infections?
- Why do steroid inhalers cause thrush and infections of my mouth?
- Do epidural steroid injections cause you to gain weight?
- Do steroids induce rosacea?
- Talk to a dermatologist online for free